Exploded manifolds

Brett Parker

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

This paper provides an introduction to exploded manifolds. The category of exploded manifolds is an extension of the category of smooth manifolds with an excellent holomorphic curve theory. Each exploded manifold has a tropical part which is a union of convex polytopes glued along faces. Exploded manifolds are useful for defining and computing Gromov-Witten invariants relative to normal crossing divisors, and using tropical curve counts to compute Gromov-Witten invariants.

Original languageEnglish
Pages (from-to)3256-3319
Number of pages64
JournalAdvances in Mathematics
Volume229
Issue number6
DOIs
Publication statusPublished - 1 Apr 2012
Externally publishedYes

Keywords

  • Exploded manifolds

Cite this